Wei Cui
Results

Journal Article
Almost Fuzzy Compactness in L-Fuzzy Topological Spaces
Communications in Mathematical Research , Vol. 31 (2015), Iss. 3 : pp. 267–273

Journal Article
Unconditionally Optimal Error Analysis of the Second-Order BDF Finite Element Method for the Kuramoto-Tsuzuki Equation
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 2 : pp. 211–223

Journal Article
Error Analysis of a New Euler Semi-Implicit Time-Discrete Scheme for the Incompressible MHD System with Variable Density
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 1 : pp. 263–294